Yes.... my skin went CRAZY when I came off the Pill. I was unimformed. I had no idea that the pill had kept me clear all those years. The internet wasn't what it is now back then. Heck... I didn't even have a computer 20 years ago. So I had to rely on Dr's advice. But as we all know... Dr's aren't always very helpful.
In 2006 I obviously had a computer at this point.... so when I came off BCP and my skin freaked out I searched and searched the internet and finally found info abt Spiro. I had to BEG my Dr for it. As soon as I started Spiro it cleared up better than the pill ever did for me.
The 13 yrs I was on the pill I struggeled with my weight. During my 20's I had to diet and work out like MAD just to stay thin. With-in months of being off BCP the weight fell off my body. I am thinner now at 36 than I ever was with no struggels. I know it was all hormone driven. BCP makes you gain weight. That's a known side effect. So I don't think you'll have any issues with weight if you came off.
My opinion... if you should Definitely start back on the spiro BEFORE stopping BCP. Give it a cpl months to get in your system. I've heard of girls SLOWLY weaning off the pill. Like cutting them with a razor and taking less and less every week. Taking a cpl months to wean off completely. I wish I would have done this. I think it's less of a shock to your hormones to do it this way.
Once your off you should have your hormones checked. If your Progesterone is low you can do a progesterone cream.
I think you can also use Vitex while weaning off the pill to help regualte your hormones. I think Vitex also helps with PCOS. Look into that. I don't have PCOS so I don't know much about it.
All I can say is that if I ever have a daughter. I would NEVER let her take BCP. It messes up your bodys natural hormones. Your still young sweetie.... get off it now before you do more harm to your body. I wish I knew then what I know now. Good Luck!